# SDR DXTA2013042905361

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- Aircraft time: 9,174 hours, 7,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: T2PL6D002EBX
- Condition: Damaged
- Location: Mlg
- Part time: 9,174 hours, 7,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTON HAD AN GEAR UNSAFE LIGHT, STAB MISCOMPARE AND HYD PRESSURE LIGHT.  NO GREEN GEAR LIGHTS WERE ILLUMINATED.  FOLLOWED CHECK LIST AND PULLED HYD CONTROL CIRCUIT BREAKER AND HEARD A NOISE UNDER FLOOR.  PUSHED BREAKER IN AND PUT GEAR DOWN NORMALLY AND STAB LIGHT WENT OUT.  FOUND THE PLUNGER BROKEN OFF R/H MLG UPLOCK SWITCH AND THEREFORE "HYD PRESS ON" COULD NOT EXTINGUISH. REMOVED AND REPLACED THE UPLOCK SWITCH. PERFORMED GEAR SWING & ADJUSTED SWITCH. GEAR FLAP & STAB OPS CHECKED GOOD. WORK DONE IAW THE MM 32-30-05.
